Central limit theorem for branching Brownian motions in random environment

Yuichi Shiozawa

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)

    Abstract

    We introduce a model of branching Brownian motions in time-space random environment associated with the Poisson random measure. We prove that, if the randomness of the environment is moderated by that of the Brownian motion, the population density satisfies a central limit theorem and the growth rate of the population size is the same as its expectation with strictly positive probability. We also characterize the diffusive behavior of our model in terms of the decay rate of the replica overlap. On the other hand, we show that, if the randomness of the environment is strong enough, the growth rate of the population size is strictly less than its expectation almost surely. To do this, we use a connection between our model and the model of Brownian directed polymers in random environment introduced by Comets and Yoshida.

    Original languageEnglish
    Pages (from-to)145-163
    Number of pages19
    JournalJournal of Statistical Physics
    Volume136
    Issue number1
    DOIs
    Publication statusPublished - Jul 2009

    Keywords

    • Branching Brownian motion
    • Brownian directed polymer
    • Central limit theorem
    • Phase transition
    • Poisson random measure
    • Random environment

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'Central limit theorem for branching Brownian motions in random environment'. Together they form a unique fingerprint.

    Cite this